hair thinning and recession from Letrozole
05-18-2011 01:40 AM
hair thinning and recession from Letrozole
Help guys! I'm in a panic mode currently. I completed a successful cycle of SUPER-DMZ by Ironmag labs. I did the correct PCT protocol to (for the most part) stabilize the estrogen:testosterone ratio... However once I had completed the PCT which consisted of Anastrolzole, Clomid, and Nolvadex.. It was harsh to run all 3 and somewhat couteractive for the Anastrolzole and Nolva BUT it was effective. However, delayed GYNO came into effect before I ended the PCT. Btw the PCT was 4 weeks. So, I got stupid and decided to order Letrozole to reverse 'some of' my new gyno that had formed (i always had gyno but it was very small and unoticeable but now its puffy and sticks out very slightly. friends and fam dont notice it but I know its real and there). I did do some research on what Letrozole's potential side effects are... and it said that hair recession thinning or loss is not that common. I just hope to GOD its reversible because I decided that since my GYNO was bad (bad enough to make my self confidence go to **** n a handbag) I had to take it at 2.5mg/ED for 2 weeks. So by the 2nd week which was as of 3 days ago, I noticed my hairline receding. Just PERFECT. I am guessing its because I shouldve done it at a much lower dose between .25mg-1.25mg maximum. 2.5 was just stupidity and I learned from it! I just need to know that now that I am tampering down off of it, will my hair slowly come back in the demples (sides of my forehead in the front)??? I went from 2.5mg yesterday to 1.5mg today. I know its a huge down in the dose in little time, but I DONT WANT TO PUT ANOTHER DROP OF LETRO IN MY BODY. I have very little joint pain, some hot flashes, and occassional headaches. Other than the hair issue which is very slight, the sides arent bad upto this point... but the hair side is bad enuf!! So I need input on the best way to get off this **** asap and I already have NOLVADEX sealed n ready to prevent rebounding. PLEASE HELP! I will suicide if I lose my hair. I am a worrier dont get me wrong but I need someone to tell me that I have a good chance of my hair comming back once estrogen goes back up hence bringing dht levels down, am i right? If not, correct me. I am new to most of this, but am stressing balls about my hair. Patients using letro for years are reporting that they have their hair coming back in full.. I dont really see why mine shouldnt? I dont have balding in my family either. Im panicing guys!!
05-18-2011 06:33 AM
05-18-2011 10:35 AM
Need more info than that. From all the other testimonies, im reading that it does infact come back. I ran letrozole at 2.5mg/ED for 2 weeks. Now I'm tampering off the same way I tampered on...
Day 01: 0.5mg
Day 02: 1.0mg
Day 03: 1.5mg
Day 04: 2.5mg
Maintained 2.5mg.. gyno decreased significantly....
Now tampering off due to very slight hair line recession.
^tampering down the same way i tampered up.
So now I need advice on when my hair will come back because its the low estrogen that's causing it. You cannot telll me that low oestrogen causes permanent hair loss when the cancer patients and even other men have taken letro for wayy longer at 1mg ED. So oze, youre fulla ****. I'm not in denial, but I am just looking at the facts here. Body hair i noticed yesterday has also significantly thinned... I'm a hairy guy so I would notice this change.
Any ideas or suggestions? How long am I looking till the hair comes back? hair loss is low right now im not shedding that badly.. found 3 small hairs on my pillow. So shedding doesnt seem too bad right now but it is happening... slowly.
I just need some more input on how long till my hair comes back. btw I will run Nolvadex as follows after the last day of letro use:
Day 01: 10mg
Day 02: 20mg
Day 03: 20mg
Day 04: 40mg
I will maintain 40mg the next week then on
Day 12: 20mg
Day 13: 20mg
Day 14: 10mg
Is that good enough to control estrogen rebounding from coming down off letro?? I hear it takes upto a week to see hair shedding stopping and also a month possiblyyy before seeing hair regrowth, some report it coming back sooner, some said it took them 6 months. Any input??
05-18-2011 02:27 PM
05-19-2011 02:42 PM
Whenever I run something that is tough on the hair, mines never grows back. Nolva especially took a hit to my hair...more so than any ph/ds. Definitely didn't come back for me. However, I do not have any experience with letro. I mean I guess the best advice would be to keep the dose as low as you can. Just my experience....Good luck man.
05-19-2011 04:17 PM
Thank you Matt. At least youre being honest about it. Yeah, I am worried but what done is done. I always had extremely thick hair and never lost any of it till 2 weeks of Letrozole at 2.5mg ED. No wonder I lost hair lol... But since I lost some hair in other areas as well (patches on my leg, etc).. I am confident its just the estrogen suppression that has caused it and once the E levels go back to norms, all will be fine. Hair will come back, it has to. I have no mpb in my family. Well my one grandfather is 85 and is bald but he didnt lose it till his late 70s. Its pretty likely for anyone to lose hair at that age. My other grandfather has thinned hair, but again, hes 77.. so thats common as well. They both had full heads of hair through their 50s and 60s so i really dont think im susceptible to Male Pattern Balding.. or whatever.. androgenic hairloss. I believe this is strictly STRICTLY hormonal related.. extremee levels of dht is causing it. I refuse to go on Avodart/Dutasteride or finasteride/Proscar.. I dont want to have issues after getting off of them. I think I am just going to let the hormones come back on their own. Anyways this is the deal: If your genes have mpb in them, you may or MAY NOT grow your hair back.... If you dont have mpb in your genes, then you should have all your hair return with time.. sometimes a year is required for it to come back I hear.
05-19-2011 10:56 PM
No prob man just letting you know how it works for me. My hair loss due to ph/ds doesn't seem to be as severe and prob does come back a bit....the nolva was a heavy hitter though. Nolva is kind of talked about this way a lot. Even though my dad and grandpops aren't bald at all, I would say I'm prone to MPB from someone so your results will probably be different.
Originally Posted by AnabolicMan21
05-19-2011 11:51 PM
ya broski add me as a friend or whatever it is u do to keep n touch on here. i need someone to go to when i have an issue with steroid recovery or tips. uhm but yeah nolvadex, anastrozole, clomid, and even aromasin never gave me issues. but letro did. im just guessing that bc i ran anastrozole and nolva b4 the letro then kinda jumped right on letro.. so obviously my estro levels were destroyed... no wonder why my back hurts and now my joints r killin me. It all due to low estrogen levels. gotta be. so when they go back up, so will all my hair and pain in joints will subside
05-20-2011 01:06 AM
yeah 7 post limit my ass. this is post 06
05-20-2011 01:07 AM
Similar Forum Threads
By ebaydan777 in forum Anabolics
Last Post: 06-06-2010, 09:37 PM
By bobbyn in forum Male Anti-Aging Medicine
Last Post: 01-30-2010, 01:29 PM
By San Quinn in forum Anabolics
Last Post: 09-05-2007, 02:53 PM
By b dad in forum Anabolics
Last Post: 01-04-2007, 04:35 PM